This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Reply to Letter to the Editor “Clozapine-Related Speech Disturbance”

Article Abstract

Letter to the Editor

Sir: We are pleased at Dr. Knoll’s interest in our report1 on clozapine-induced myoclonus. Similar to the course in four of our patients, clozapine-related myoclonus in the case described by Dr. Knoll was relieved after clozapine dose reduction. We have gathered more positive experience with the addition of carbamazepine in clozapine-induced myoclonus, a procedure we apply if a clozapine dose reduction is connected to a significant deterioration in psychotic symptoms in otherwise neuroleptic-resistant schizophrenics.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 58

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders